Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Kronecker function rings and flat $ D[X]$-modules

Authors: J. T. Arnold and J. W. Brewer
Journal: Proc. Amer. Math. Soc. 27 (1971), 483-485
MSC: Primary 13.50
MathSciNet review: 0289489
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ D$ be an integral domain with identity. Gilmer has recently shown that in order that a $ v$-domain $ D$ be a Prüfer $ v$-multiplication ring, it is necessary and sufficient that $ {D^v}$ be a quotient ring of $ D[X]$, where $ {D^v}$ is the Kronecker function ring of $ D$ with respect to the $ v$-operation. In this paper the authors prove that in the above theorem it is possible to replace ``a quotient ring of $ D[X]$'' with ``a flat $ D[X]$-module.'' Moreover, it is shown that $ {D^v}$ is the only Kronecker function ring of $ D[X]$ which can ever be a flat $ D[X]$-module.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13.50

Retrieve articles in all journals with MSC: 13.50

Additional Information

Keywords: Kronecker function ring, flat module, essential valuation ring, Prüfer $ v$-multiplication ring
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society